Jump to content

If you find useful information here, your gift would help keep this site going. Our staff is entirely volunteer.

Photo

Romalaine: Freedom


  • Please log in to reply
2 replies to this topic

#1 romalaine

romalaine

    Getting started

  • Members
  • Pip
  • 1 posts
  • LocationStephenville, nl, canada

Posted 21 April 2017 - 05:22 AM

Where do I begin to end the misery of these panic attacks I have everyday I don't take the Ativan, started on bromazepam years ago , a few months ago I got off them expecting a smooth withdrawl then the panic attacks started, the hospital gave me Ativan but with Ativan the drug is in your system a short time. So one a night have worn off by morning and another panic attack, I would like to get off them.

#2 nz11

nz11

    Platinum star

  • Members
  • PipPipPipPipPip
  • 2,609 posts
  • LocationWaipu NZ

Posted 21 April 2017 - 01:29 PM

Welcome romalaine,

Sorry you are in this difficult situation. You have come to the right place.

 

Its best not to stop these kind of drugs by cold turkey which is what i assume you have done.

Thanks for taking the time to post on sa, your post is a little unclear so i think, first things first, are you able to complete a drug signature. This will help the moderators.

Dont be discouraged if you have to wait a little for a reply this site appears to be hit with a surge of new folk today. In the meantime you might like to check out the members only benzo forum

 

nz11


2000 amitryptaline, nortriptaline venlafaxine clonazepam for  arm pain from keyboard use, told I had a chemical imbalance it would fix my arm was just a matter of finding the right med for me not informed of the nature of these drugs assured safe and not addictive, CT off Effexor after being told to double the dose on reporting adverse effects...later ..uncharacteristic psych panic tearful presented to doctor to get answers. Given paroxetine no questions asked 'safe and not addictive' next please.2001-2010 paroxetine (paxil) 2 failed attempts to quit, a learned helplessness set in. Feb 10 - Sept 10,  8 month clueless taper, hell. Doc said I had underlying depression .. I said that's not right' then found online support group and the truth!...overcome with inconceivable humiliation and outrage. 28 Sept 10 drug free ...  daily psych and emotional torture beginning in the waking hours of the morning receding somewhat in the evening only to start up again the next day. 28 Sept 12 (24 months) Stabilizing  (What an indescribable unimaginable non-functional nightmare). sleep issues start up at 3 yrs  waking daily at 2am -4.30am), April 2016 return to sport for the first time since drug free, Sept 16 return to work on casual basis.  28 Sept 16 (6yrs drug free), still cant sleep with any regularity, pssd continues no sign of improvement, still feel Rip van Winkle-ish, brain fog still improving, psoriasis concerns.

 

"It is unsafe for people who suffer from something that could be treated with an ssri to consult a psychiatrist." Gotzshe 2015. [ I think Gotzsche could have easily meant to say 'to consult anyone with prescribing privileges']. "Going to a psychiatrist is one of the most dangerous actions a person can take." Breggin

 

“Paroxetine is not safe, it is not effective and it meets every known definition of addictive.” McLaren, N, (2016) 'Psychiatry as bullsh*t’ p55..."Psychiatry is stuffed full of 'deep nonsense' better known as bullsh*t." McLaren 2016

 

"Within the first week of when you go on an antidepressant you may have a sexual dysfunction, it can go on forever, often only appearing when you go off the drug ...its extraordinarily common" Healy 2015

 

See  my intro post #451 for the xanax back story and for a CV -GSKs.  Come on guys get taperwise see a TaperMe Schedule

 For a staggeringly shocking 'prozac back story' see the truth post #523

 

"If I were an enemy combatant and the NZ army did this to me someone would be dragged to the Hague and jailed!"  nz11


#3 mammaP

mammaP

    Platinum star

  • Moderators
  • 4,079 posts
  • LocationEurope

Posted 21 April 2017 - 01:49 PM

Hi Romalaine, welcome to SA.  As NZ suggested it will help us if you can fill out your signature for us.  You can find instructions here..

 

http://survivinganti...your-signature/

 

We have a benzo support topic where you will be able to get advice from our benzo experts if you just copy your introduction above and post it over there. 

 

Sadly benzos have terrible withdrawals unless tapered very carefully.  I am sure they will be able to help. 

 

http://survivinganti...ly-benzo-forum/


**I am not a medical professional, if in doubt please consult a doctor with withdrawal knowledge.

 

See how to create a signature here http://survivingantidepressants.org/index.php?/topic/12364-please-put-your-withdrawal-history-in-your-signature/

 

Many drugs for many years, prescribed diazepam first 1973, took occasionally. 3 or 4 tricyclics  for short periods.

1993 had a breakdown leading to 10 years of drug experiments with all classes of psych drugs.

2002  effexor. 

Tapered by counting beads from March 2012 to March 2013, ending with 5 beads.

Withdrawal April 2013 . Reinstated 5 beads reduced to 4 beads May 2013

Restarted taper  Nov 2013  

OFF EFFEXOR Feb 2015    :D 

 

Also tapered atenolol and omeprazole Dec 2013 - May 2014

 

Tapering tramadol, Feb 2015 100mg , March 2015 50mg -hold- Feb2016 46mg  March 8 2016 45 April 44mg  May 11  43mg June 14 42mg

Taking fish oil, magnesium, pro biotic.

 

My story http://survivinganti...king-in/page-33

 

Lesson learned, slow down taper at lower doses. Taper no more than 10% of CURRENT dose if possible

 

Following every sunset is a brand new day